Clostridieninfektion effect of Clindamycin

We have 607 consumer reports for Clindamycin. Clostridieninfektion effect occurred in 1%.

Patients statistics on Clostridieninfektion side effect for Clindamycin

Female
Male

Average weight in Lbs
146.61
144.04

Average height in Ft
5′ 6″
5′ 7″

Average age
46
51

Clindamycin Circle Diagram 7 consumers of 607 reported about Clostridieninfektion

  1. Jewel J. Wildman says:
    4.5 rating

    After a severe tooth-op my doc prescribed clindasol 300 to me. Since I have a penicillin allergy, this was probably the alternative. So I took as prescribed 3×1 for 10 days. The intake was ok and well tolerated except for slight diarrhea. After about 3 weeks came the hammer! I woke up in the morning with gutkrkrämpfem and had to go to the bathroom. I had up to 10 times a day of noose. I had the feeling of having to go to the toilet all the time, but of course nothing came anymore. Night 2 days I noticed then mucus in the chair and am immediately to the family doctor. He first said that it was a harmless gut and flu by itself. After 10 days I’m back because it just did not stop. He took chair samples and already at the first one found clostridia. I was shocked! This is what many people get after clindmycin treatment and he prescribed me an antibiotic (metronidazole) 3×1 for 10 days I took perenterol. I found the metronidazole to be very strong, I felt dizzy and sick. But my stool was fortunately better. After that, a tongue mushroom made itself noticeable which I got then with a solution to the rinse in the handle. Fortunately, I have not had to take many antibiotics, but if I have always tolerated them well. The clindamycin can trigger such side effects is just terrible!

    Side effects: Clostridieninfektion
  2. Inez D. Stacey says:
    4.5 rating

    Hi, I am writing this review because the reports, when I got sick with the tablets myself, have helped me a lot, and maybe I can help with my experience: After my whitening tooth operation (a wound had become inflamed) I have Clindamycin 600 Get prescribed 3 times a day. On the 5th day I first got cramps and slimy diarrhea, a day later I had blood in my stool for the first time. I also had a strange chemical taste in my mouth from the pills and got tired and tired. I stopped the antibiotic after 6 days. The bleeding got worse. I went to the specialist, because I had already read on the Internet that many others get through Clinda intestinal problems. Still without findings I got by suspicion on Clostridium difficile metronidazole 400 (3xtäglich). The stool sample confirmed the suspicion. However, the symptoms worsened further with the use of metronidazole. After a week of metronidazole, I could barely stand up. I had to go to the bathroom more than 20 times a day and it was always a lot of bright red blood. I lost 5 kilos in eight days. I went to the gastroenterologist twice more and asked for help, realizing that soon I would not be able to get up on my own. I asked if he could not hang me on the drip because I feel like I’m dehydrating. The doctor sent me home saying I should wait and do not panic !! One day later I came to the hospital! I had already a circulatory dysregulation, my blood pressure was in the cellar, the pulse went up and up. I was immediately hung on the drip and connected to the monitor. I can only advise everyone not to be put off by the doctors in the practices for so long, even among specialists there are people who are unable to link two systems together and act more or less negligently – sadly, but it does It is not the first experience of this kind. You have to read it all yourself and be better informed, since many doctors do not seem to be …. In any case, the better informed doctors in the hospital found that the metronidazole had done the Clostridia, the strong Inflammation, however, did not decline. I got a colonoscopy, ultrasound, ECG, etc. By clindamycin, which has also destroyed every useful bacterium in the intestine, the organ was completely out of rhythm. The bloody diarrhea just would not stop on its own, had the metronidazole been discontinued, the clostridia would have been free again, and I would never have got out of this vicious circle. So what helped me? Metronidazole 4 weeks! In addition, mesalazine 500 or Salofalk as anti-inflammatory (3xtäglich), to yeast preparations such as Perocur forte (2xtäglich), along with infusion therapy, because the body just wanted to absorb any more nutrients and constantly lost fluid! I have taken without instructions enteric capsules with different lactic acid bacteria. Only with this combination, the intestine has calmed SLOWLY. I was in the hospital for 1 week until the bleeding went away, was bedridden for a total of 2 months because the body had broken down like that! (I’m only 30 years old and otherwise healthy) If I read here, that some already after five days, the metronidazole stop, as well as the probiotics – in my experience, I no longer wonder that the symptoms are then right back. I have been taking metronidazole for 4 weeks as I have already written (I had to accept side effects with my condition: slight tongue inflammation, tongue covered, fatigue and taste changes, tripling of liver and abdominal puffing glands), mesalazine and yeast strains today in smaller dose (over four months later! No side effects) I experimented four weeks ago, once the mesalazine and once the yeast completely absetz. Unfortunately, the diarrhea in both cases returned after about five days, even though I took the other remedy in each case. So I’ll take them both, hopefully the intake periods will eventually get longer, until the intestinal flora is rebuilt and I can finally work without tablets. My blood was examined several times during treatment. With Metronidazol also necessarily do, since my values in particular liver as described have worsened very much. But four weeks after weaning, they are halfway back to normal. I really can only advise everyone not to take Clinda, to ask for another antibiotic and to inform themselves beforehand about the side effects. I wish no one such a multi-month illness strip only because of a tooth woundThese pills are poison for the intestine!

  3. Charles K. Richardson says:
    4.0 rating

    Because of a root tip resection I had to take this antibiotic. Concerning. The dental surgery went according to plan. However, I got blisters from clindamycin all over my mouth, a fungus on my tongue, and bad diarrhea. The diarrhea did not come until 1 week after completion of clindamycin. Clostridia difficile due to clindamycin was detected in the stool sample. Then I had to take another antibiotic. The return to a functioning intestinal flora is very tedious. It might not have been so bad if I had already taken probiotics at the beginning of clindymycin antibiotics.